Alert archive / California / High Surf Advisories in 2012

High Surf Advisory 9, NWS Los Angeles, CA

February 22, 2012

NWS Los Angeles, CA issued this high surf advisory at Feb 22, 2012, 1:52 PM PST. It took effect at Feb 23, 2012, 6:00 AM PST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Feb 22, 2012, 1:52 PM PST (21:52 UTC)
In effect from
Feb 23, 2012, 6:00 AM PST
Expired
Feb 24, 2012, 8:50 AM PST
In force
27 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

374 
WHUS46 KLOX 222152
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
152 PM PST WED FEB 22 2012

...HIGH SURF TO AFFECT CENTRAL COAST BEACHES THURSDAY AND
FRIDAY...

.A MODERATE NORTHWEST SWELL GENERATED FROM A PACIFIC STORM JUST
SOUTH OF ALASKA...WILL COMBINE WITH A FRESH SWELL FROM GALE FORCE
WINDS OFF THE CALIFORNIA COAST TO CREATE HIGH SURF ALONG THE
CENTRAL COAST OF SAN LUIS OBISPO AND NORTHERN SANTA BARBARA
COUNTY. SURF BETWEEN 7 AND 10 FEET WITH MAX SETS TO 13 FEET CAN
BE EXPECTED ALONG EXPOSED WEST AND NORTHWEST FACING
BEACHES...ESPECIALLY DURING THE PEAK OF THE SWELL ON THURSDAY.
WHILE THE SURF SHOULD SUBSIDE BY FRIDAY EVENING...ANOTHER ROUND OF
HIGH SURF IS POSSIBLE EARLY NEXT WEEK.

CAZ034-035-230630-
/O.NEW.KLOX.SU.Y.0009.120223T1400Z-120225T0200Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
152 PM PST WED FEB 22 2012

...HIGH SURF ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 6 PM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO
6 PM PST FRIDAY. 

* SURF...7 TO 10 FEET WITH MAX SETS TO 13 FEET IS EXPECTED ALONG
  EXPOSED WEST AND NORTHWEST FACING BEACHES.

* TIMING...THURSDAY MORNING THROUGH FRIDAY AFTERNOON...PEAKING
  THURSDAY.

* IMPACTS...LARGE SURF CREATES A HIGH RISK OF RIP CURRENTS. OCEAN
  ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

KITTELL

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
6 follow-up statements
703 
WHUS46 KLOX 230520
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
920 PM PST WED FEB 22 2012

...HIGH SURF TO AFFECT CENTRAL COAST BEACHES THURSDAY AND
FRIDAY...

.A MODERATE NORTHWEST SWELL GENERATED FROM A PACIFIC STORM JUST
SOUTH OF ALASKA...WILL COMBINE WITH A FRESH SWELL FROM GALE FORCE
WINDS OFF THE CALIFORNIA COAST TO CREATE HIGH SURF ALONG THE
CENTRAL COAST OF SAN LUIS OBISPO AND NORTHERN SANTA BARBARA
COUNTY. SURF BETWEEN 7 AND 10 FEET WITH MAX SETS TO 13 FEET CAN
BE EXPECTED ALONG EXPOSED WEST AND NORTHWEST FACING BEACHES...
ESPECIALLY DURING THE PEAK OF THE SWELL ON THURSDAY. WHILE THE
SURF SHOULD SUBSIDE BY FRIDAY EVENING...ANOTHER ROUND OF HIGH
SURF IS POSSIBLE EARLY NEXT WEEK.

CAZ034-035-231400-
/O.CON.KLOX.SU.Y.0009.120223T1400Z-120225T0200Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
920 PM PST WED FEB 22 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO
6 PM PST FRIDAY...

* SURF...7 TO 10 FEET WITH MAX SETS TO 13 FEET IS EXPECTED ALONG 
  EXPOSED WEST AND NORTHWEST FACING BEACHES. 

* TIMING...THURSDAY MORNING THROUGH FRIDAY AFTERNOON...PEAKING 
  THURSDAY. 

* IMPACTS...LARGE SURF CREATES A HIGH RISK OF RIP CURRENTS. 
  OCEAN ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

KITTELL/SIRARD

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
631 
WHUS46 KLOX 230923
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
123 AM PST THU FEB 23 2012

...HIGH SURF TO AFFECT CENTRAL COAST BEACHES TODAY AND
FRIDAY...

.A MODERATE NORTHWEST SWELL GENERATED FROM A PACIFIC STORM JUST
SOUTH OF ALASKA...WILL COMBINE WITH A FRESH SWELL FROM GALE FORCE
WINDS OFF THE CALIFORNIA COAST TO CREATE HIGH SURF ALONG THE
CENTRAL COAST OF SAN LUIS OBISPO AND NORTHERN SANTA BARBARA
COUNTY. SURF BETWEEN 7 AND 10 FEET WITH MAX SETS TO 13 FEET CAN
BE EXPECTED ALONG EXPOSED WEST AND NORTHWEST FACING BEACHES...
ESPECIALLY DURING THE PEAK OF THE SWELL TODAY. WHILE THE
SURF SHOULD SUBSIDE BY FRIDAY EVENING...ANOTHER ROUND OF HIGH
SURF IS POSSIBLE EARLY NEXT WEEK.

CAZ034-035-231730-
/O.CON.KLOX.SU.Y.0009.120223T1400Z-120225T0200Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
123 AM PST THU FEB 23 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO
6 PM PST FRIDAY...

* SURF...7 TO 10 FEET WITH MAX SETS TO 13 FEET IS EXPECTED ALONG 
  EXPOSED WEST AND NORTHWEST FACING BEACHES. 

* TIMING...THIS MORNING THROUGH FRIDAY AFTERNOON...PEAKING THIS
  AFTERNOON AND EVENING.

* IMPACTS...LARGE SURF CREATES A HIGH RISK OF RIP CURRENTS. 
  OCEAN ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)

KAPLAN/KITTELL
542 
WHUS46 KLOX 231404
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
604 AM PST THU FEB 23 2012

...HIGH SURF TO AFFECT CENTRAL COAST BEACHES TODAY AND FRIDAY...

.A MODERATE NORTHWEST SWELL GENERATED FROM A PACIFIC STORM JUST
SOUTH OF ALASKA...WILL COMBINE WITH A FRESH SWELL FROM GALE FORCE
WINDS OFF THE CALIFORNIA COAST TO CREATE HIGH SURF ALONG THE
CENTRAL COAST OF SAN LUIS OBISPO AND NORTHERN SANTA BARBARA
COUNTY. SURF BETWEEN 7 AND 10 FEET WITH MAX SETS TO 13 FEET CAN
BE EXPECTED ALONG EXPOSED WEST AND NORTHWEST FACING BEACHES...
ESPECIALLY DURING THE PEAK OF THE SWELL TODAY. WHILE THE SURF
SHOULD SUBSIDE BY FRIDAY EVENING...ANOTHER ROUND OF HIGH SURF IS
POSSIBLE EARLY NEXT WEEK.

CAZ034-035-240100-
/O.CON.KLOX.SU.Y.0009.000000T0000Z-120225T0200Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
604 AM PST THU FEB 23 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST FRIDAY...

* SURF...7 TO 10 FEET WITH MAX SETS TO 13 FEET IS EXPECTED ALONG 
  EXPOSED WEST AND NORTHWEST FACING BEACHES. 

* TIMING...THIS MORNING THROUGH FRIDAY AFTERNOON...PEAKING THIS 
  AFTERNOON AND EVENING. 

* IMPACTS...LARGE SURF CREATES A HIGH RISK OF RIP CURRENTS. 
  OCEAN ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)

KAPLAN/KITTELL
591 
WHUS46 KLOX 240056
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
456 PM PST THU FEB 23 2012

CAZ034-035-241000-
/O.CON.KLOX.SU.Y.0009.000000T0000Z-120225T0200Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
456 PM PST THU FEB 23 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST FRIDAY...

* SURF AND TIMING...SURF AND SWELL 7 TO 10 FEET WITH MAX SETS TO
  13 FEET ALONG EXPOSED WEST AND NORTHWEST FACING BEACHES WILL
  PEAK THIS EVENING...THEN GRADUALLY SUBSIDE THROUGH FRIDAY
  AFTERNOON.

* IMPACTS...LARGE SURF CREATES A HIGH RISK OF RIP CURRENTS. 
  OCEAN ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

HALL

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
006 
WHUS46 KLOX 240939
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
139 AM PST FRI FEB 24 2012

CAZ034-035-241800-
/O.CON.KLOX.SU.Y.0009.000000T0000Z-120225T0200Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
139 AM PST FRI FEB 24 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* SURF AND TIMING...SURF BETWEEN 7 AND 10 FEET WITH LOCAL SETS TO
  12 FEET WILL CONTINUE ALONG WEST AND NORTHWEST FACING BEACHES
  THROUGH THIS AFTERNOON. 

* IMPACTS...LARGE SURF CREATES A HIGH RISK OF RIP CURRENTS. 
  OCEAN ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

RAT

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
418 
WHUS46 KLOX 241650
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
850 AM PST FRI FEB 24 2012


CAZ034-035-241800-
/O.CAN.KLOX.SU.Y.0009.000000T0000Z-120225T0200Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
850 AM PST FRI FEB 24 2012

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE HIGH SURF ADVISORY. 

A MIXED SWELL WILL GENERATE SURF ALONG EXPOSED WEST AND NORTHWEST
FACING SHORES TODAY. THE SURF WILL RANGE FROM 4 TO 7 FEET AND
GENERATE STRONG RIP CURRENTS. THE TIDE WILL RANGE FROM 4.5 FEET
LATE THIS MORNING TO LESS THAN 1 FOOT LATE IN THE AFTERNOON.

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this high surf advisory went out at Feb 22, 1:45 PM PST, 7 minutes earlier.

Area forecast discussion, Feb 22, 1:45 PM PST, 7 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
145 PM PST WED FEB 22 2012

.SYNOPSIS...

THE HIGH WILL LINGER INTO FRIDAY AND WITH OFFSHORE WINDS WILL RAISE
TEMPERATURES TO ABOVE NORMAL. THE HIGH IS FORCED WESTWARD SATURDAY
AS A LOW PRESSURE TROUGH ADVANCES OVER THE REGION. A COASTAL EDDY
MAY DEVELOP OVER THE WEEKEND WHICH SHOULD INCREASE THE CLOUDS IN THE
COASTAL AND VALLEY AREAS...AND COOL AFTERNOON TEMPERATURES TO AROUND
NORMAL. A HIGH WILL APPROACH BY TUESDAY FOR A WARMING TREND.

&&

.SHORT TERM (TODAY-SAT)...PRETTY BENIGN WEATHER PATTERN NEXT SEVERAL
DAYS. HIGH PRESSURE ACROSS THE ERN PACIFIC WILL KEEP THE AREA WARM
AND DRY THROUGH FRIDAY. A BURST OF NORTHERLY FLOW TONIGHT WILL BRING
ADVISORY LEVEL WINDS TO PORTIONS OF SOUTHERN SBA COUNTY TONIGHT INTO
EARLY THURSDAY. OTHERWISE, WEAKENING OFFSHORE FLOW WILL RESULT IN
SLIGHTLY COOLER TEMPS THURSDAY FOR MOST COASTAL AND VALLEY ZONES,
BUT STILL WELL ABOVE NORMAL. OFFSHORE FLOW STRENGTHENS FRIDAY THOUGH
I'M SUSPICIOUS OF THE -7 MB LAX-DAG GRADIENT INDICATED ON THE 12Z
NAM THIS MORNING. THAT WOULD CERTAINLY BE ADVISORY-WORTHY BUT I
SUSPECT IT WILL BE MORE LIKE HALF THAT WITH JUST SOME LOCAL ADVISORY
LEVEL GUSTS IN THE USUAL FAVORED AREAS. AIR MASS IS QUITE A BIT
COOLER BY THEN AS THE ERN PACIFIC HIGH WEAKENS AND GETS PUSHED
SOUTH. SO DESPITE THE STRONGER OFFSHORE FLOW HIGHS FRIDAY WILL
PROBABLY BE ABOUT THE SAME OVERALL AS THURSDAY AND PERHAPS EVEN A
COUPLE DEGREES COOLER ACROSS THE MTNS AND ANTELOPE VALLEY.

HIGH PRESSURE WEAKENS A BIT MORE GOING INTO THE WEEKEND AS A COUPLE
OF LOW PRESSURE TROFS MOVE INTO THE PAC NW. THIS WILL BRING A RETURN
TO ONSHORE FLOW ACROSS THE AREA WITH CONSIDERABLY COOLER
TEMPERATURES AND POSSIBLY EVEN SOME PATCHY MARINE LYR CLOUDS FOR
COASTAL AND LOWER VALLEY AREAS. INVERSION WILL BE FAIRLY WEAK SO NOT
LIKELY A REAL SOLID SUMMER-LIKE STRATUS COVERAGE BUT ENOUGH TO CLOUD
THINGS UP A FAIR AMOUNT FOR AREAS CLOSER TO THE COAST, ESPECIALLY
LA/VENTURA COUNTIES. DECENT CLEARING EXPECTED FOR THE AFTERNOON BUT
DAYTIME TEMPS WILL BE BACK DOWN INTO THE 60S FOR MOST LOWER
ELEVATION LOCATIONS WITH A DECENT ONSHORE BREEZE IN THE AFTERNOON.

.LONG TERM (SUN-WED)...BREEZES EXPECTED TO GET STRONGER SATURDAY
NIGHT INTO SUNDAY, ESPECIALLY FOR MOUNTAIN AREAS WHERE NORTHWEST
FLOW MAY BE STRONG ENOUGH FOR ADVISORIES THERE. FAIRLY COOL ONSHORE
FLOW WILL CONTINUE THROUGH THE MIDDLE OF NEXT WEEK WITH NO
PRECIPITATION EXPECTED AND JUST VERY MINOR DAY TO DAY CHANGES IN
TEMPS AND OVERALL WEATHER CONDITIONS.

&&

.AVIATION...22/1740Z...
HIGH CONFIDENCE IN VFR CONDITIONS AT ALL AIRPORTS THROUGH 10Z.
BREEZY NORTH WINDS MAY BRING SOME LIGHT LLWS TO KVNY THROUGH 21Z
TODAY. THERE IS A 40 PERCENT CHANCE OF IFR CIGS/VIS AT KPRB 10-16Z.
WEAK EDDY EXPECTED AFTER 10Z TONIGHT...BRINGING A 70 PERCENT CHANCE
OF MVFR VIS AT KLAX AND KLGB...WITH A 30 PERCENT CHANCE OF IFR
CIGS/VIS.

KLAX...HIGH CONFIDENCE IN VFR THROUGH 10Z WITH TYPICAL AFTERNOON
WEST WINDS. WEAK EDDY EXPECTED AFTER 10Z TONIGHT...BRINGING A 70
PERCENT CHANCE OF MVFR VIS 10-17Z...AND A 30 PERCENT CHANCE OF IFR
CIGS/VIS.

KBUR...HI CONFIDENCE IN VFR CONDITIONS THROUGH THURSDAY. LIGHT LLWS
IS POSSIBLE WITH BREEZY NE WINDS ALOFT 18-21Z TODAY.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).

&&

PUBLIC...WOFFORD
AVIATION...KITTELL
SYNOPSIS...SETO

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 22, 1:52 PM PST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
152 PM PST WED FEB 22 2012

CAZ034>041-044>046-051>054-059-087-088-547-548-231400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
152 PM PST WED FEB 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

GUSTY CANYONS WINDS WILL PRODUCE LOCAL DRIVING HAZARDS TONIGHT
ACROSS SOUTHERN SANTA BARBARA COUNTY. GUSTY NORTHWEST WINDS OFF THE
CENTRAL COAST WATERS WILL CREATE HAZARDOUS GALE FORCE SEA CONDITIONS.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

GUSTY CANYONS WINDS WILL PRODUCE LOCAL DRIVING HAZARDS THURSDAY
MORNING ACROSS SOUTHERN SANTA BARBARA COUNTY. GUSTY NORTHWEST WINDS
OFF THE CENTRAL COAST WATERS WILL CREATE HAZARDOUS GALE FORCE SEA
CONDITIONS THROUGH THURSDAY MORNING. A LARGE NORTHWEST SWELL WILL
ALSO GENERATE HIGH SURF WITH AN INCREASED RISK OF RIP CURRENT TO THE
BEACHES ALONG THE CENTRAL COAST. GUSTY SANTA ANA WINDS ARE POSSIBLE
OVER LOS ANGELES AND VENTURA COUNTIES THURSDAY NIGHT AND FRIDAY.
GALE FORCE WINDS ARE EXPECTED AGAIN SUNDAY AND MONDAY...ALONG WITH
AN INCREASED RISK FOR RIP CURRENTS.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KITTELL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 2:32 AM PSTGale WarningLOX30 hr
Feb 22, 2:32 AM PSTSmall Craft AdvisoryLOX48 hr
Feb 22, 8:41 AM PSTWind AdvisoryLOX25 hr

Nearby

High Surf Advisories in California, 2012Every high surf advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.